# SDR IPXA2017013113515

- Difficulty date: January 11, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  SKIN HAS CORROSION. REPAIRED THE SKIN IAW EA 011-5730-01-A6602 REV. I/R AND EO MD11-5730-63089-A.
